# SDR JJBA20240401002

- Difficulty date: March 7, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 77-80 S3-9r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (9X) ON R/H SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3R-9R. AFTER NDT INSPECTION, (9X) CRACKS CONFIRMED ON RH SKIN BTW FT77-80 STR 3R-9R	SKIN REPAIRED WITH 7 BUSHINGS AS PER SRM 53-32-01-RE #5 FIG 210 AND A REPAIR DOUBLER AS PER SRM 53-32-01-RE #3 FIG 204
